# SDR DALA2019100760747

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT T/E WEDGE EXISTING REPAIR DISBONDED. CORRECTIVE ACTION: REMOVED PREVIOUS REPAIR AND REMOVED DAMAGED SKIN 11.75" X 10" ON #3 L/E SLAT T/E WEDGE UPPER SKIN LOCATED AT SLAT STA. OSS 507.00, ACCOMPLISHED PERMANENT REPAIR IAW B757 SRM 57-43-02 REPAIR 1 AND B757 SRM 51-70-10, NDT ACCOMPLISHED POST-REPAIR INSPECTION PER B757 NDTM PT.4 57-40-01 WITH NO DISBONDDS NOTED.
